Toggle Main Menu Toggle Search

Open Access padlockePrints

Magic Card Maths

Lookup NU author(s): Dr Steve Humble MBEORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Humble S

Publication type: Article

Publication status: Published

Journal: The Montana Mathematics Enthusiast

Year: 2008

Volume: 5

Issue: 2-3

Pages: 327-336

ISSN (print): 1551-3440

Publisher: Montana Council of Teachers of Mathematics